Alert archive / Ohio / Small Craft Advisories in 2013
Small Craft Advisory 85, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Dec 23, 2013, 9:30 AM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2013, 9:30 AM EST (14:30 UTC)
- Expired
- Dec 24, 2013, 9:00 PM EST
- In force
- 36 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
142 WHUS71 KCLE 231430 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 930 AM EST MON DEC 23 2013 LEZ147>149-232230- /O.NEW.KCLE.SC.Y.0085.131223T1430Z-131224T0300Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 930 AM EST MON DEC 23 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. WINDS AND WAVES:WEST WINDS OF 15 TO 20 KNOTS WILL CAUSE 3 TO 5 FOOT WAVES TODAY. THE WINDS AND WAVES WILL DECREASE THIS EVENING. A SMALL CRAFT ADVISORY MAY BE NEEDED AGAIN ON TUESDAY WHEN THE WINDS AND WAVES INCREASE AGAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
6 follow-up statements
223 WHUS71 KCLE 232031 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 331 PM EST MON DEC 23 2013 LEZ147>149-240300- /O.CON.KCLE.SC.Y.0085.000000T0000Z-131224T0300Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 331 PM EST MON DEC 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. WINDS AND WAVES:WEST WINDS OF 10 TO 20 KNOTS WITH 3 TO 5 FOOT WAVES WILL DECREASE THIS EVENING TO 10 TO 15 KNOTS AND 2 TO 4 FOOT WAVES. A SMALL CRAFT ADVISORY MAY BE NEEDED AGAIN ON TUESDAY WHEN THE WINDS AND WAVES INCREASE AGAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
991 WHUS71 KCLE 240206 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 906 PM EST MON DEC 23 2013 LEZ146-241015- /O.EXB.KCLE.SC.Y.0085.000000T0000Z-131225T0200Z/ AVON POINT TO WILLOWICK OH- 906 PM EST MON DEC 23 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST TUESDAY. * WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WITH 3 TO 5 FOOT WAVES WILL BRIEFLY DECREASE OVERNIGHT. WEST WINDS WILL BECOME NORTHWEST BY LATE TUESDAY MORNING AND INCREASE TO 15 TO 20 KNOTS WHICH WILL BUILD WAVES BACK TO 3 TO 5 FEET. WINDS AND WAVES WILL DECREASE TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-241015- /O.EXT.KCLE.SC.Y.0085.000000T0000Z-131225T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 906 PM EST MON DEC 23 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EST TUESDAY. * WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WITH 3 TO 5 FOOT WAVES WILL BRIEFLY DECREASE OVERNIGHT. WEST WINDS WILL BECOME NORTHWEST BY LATE TUESDAY MORNING AND INCREASE TO 15 TO 20 KNOTS WHICH WILL BUILD WAVES BACK TO 3 TO 5 FEET. WINDS AND WAVES WILL DECREASE TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
122 WHUS71 KCLE 240917 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 417 AM EST TUE DEC 24 2013 LEZ146>149-241730- /O.CON.KCLE.SC.Y.0085.000000T0000Z-131225T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 417 AM EST TUE DEC 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING FOR THE SOUTH SHORE OF LAKE ERIE FROM AVON POINT TO RIPLEY NEW YORK. * WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL BECOME NORTHWEST TODAY. WAVES WILL AVERAGE 3 TO 6 FEET. WINDS AND WAVES WILL DECREASE QUICKLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
639 WHUS71 KCLE 241455 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 955 AM EST TUE DEC 24 2013 LEZ146>149-242300- /O.CON.KCLE.SC.Y.0085.000000T0000Z-131225T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 955 AM EST TUE DEC 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. * WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL BECOME NORTHWEST TODAY AND THEN DECREASE THIS EVENING. WAVES WILL BE 5 TO 7 FEET TODAY AND DIMINISH TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
048 WHUS71 KCLE 242038 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 338 PM EST TUE DEC 24 2013 LEZ146>149-250200- /O.CON.KCLE.SC.Y.0085.000000T0000Z-131225T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 338 PM EST TUE DEC 24 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS OF 10 TO 20 KNOTS WILL DECREASE AND BECOME SOUTH TONIGHT. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
514 WHUS71 KCLE 250203 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 903 PM EST TUE DEC 24 2013 LEZ146>149-250315- /O.EXP.KCLE.SC.Y.0085.000000T0000Z-131225T0200Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 903 PM EST TUE DEC 24 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 23, 9:14 AM EST, 16 minutes earlier.
Area forecast discussion, Dec 23, 9:14 AM EST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
914 AM EST MON DEC 23 2013
.SYNOPSIS...
A TROUGH WILL LINGER ACROSS THE SOUTHERN GREAT LAKES THROUGH
TONIGHT. COLDER AIR WILL GRADUALLY OVERSPREAD THE AREA WITH THE
TROUGH PUSHING TO THE SOUTH ON TUESDAY. HIGH PRESSURE WILL BUILD
ACROSS THE OHIO VALLEY ON TUESDAY NIGHT AND WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FLOOD WARNINGS REMAIN IN EFFECT AS MANY RIVERS/CREEKS ARE STILL HIGH
WITH STANDING WATER IN MANY NEARBY AREAS.
DRIER AIR ALOFT PUNCHING IN FROM THE SW SHOULD HELP TO KEEP THE
PRECIP TO JUST A FEW FLURRIES OR SPRINKLES OUTSIDE OF THE SNOWBELT
AREA. IN THE SNOWBELT...ADDED MOISTURE FROM LERI AND LOWER TEMPS
ALOFT SHOULD ACT TO INCREASE SNOW SHOWER ACTIVITY. THE SHSN WILL BE
RELATIVELY LIGHT SO ACCUMULATION AROUND THE SNOWBELT SHOULD MAINLY
BE A HALF AN INCH OR LESS AND MOSTLY ON GRASSY AREAS. TEMPS INTO
EARLY AFTERNOON WILL HOLD NEARLY STEADY AS THE COLD ADVECTION
OFFSETS THE DIURNAL TEMP RISE THEN TEMPS SHOULD SLOWLY FALL FROM MID
AFTERNOON ON.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
LAKE EFFECT SNOW WATCH HAS BEEN ISSUED FOR ERIE COUNTY FROM 1 AM
TONIGHT THROUGH 10 PM TUESDAY.
INGREDIENTS WILL COME TOGETHER FOR LAKE EFFECT SNOW TONIGHT AND
PERSIST INTO TUESDAY. LARGE SCALE ASCENT AND MOISTURE WILL INCREASE
THIS EVENING IN ADVANCE OF THE APPROACHING UPPER LEVEL TROUGH.
CONDITIONS WILL BECOME MORE UNSTABLE OVER LAKE ERIE WITH THE
CONVECTIVE DEPTH INCREASING AS CONSIDERABLE COOLING OCCURS IN THE
700-500MB LAYER. STRONG LOW LEVEL CONVERGENCE WILL BE FOCUSED ALONG
THE SOUTH SHORE OF LAKE ERIE...ESPECIALLY FROM ERIE INTO CHAUTAUQUA
COUNTY...WHICH COULD RESULT IN A HEAVY WEST TO EAST BAND SETTING UP.
THIS BAND WILL SHIFT INLAND ON TUESDAY MORNING WITH SNOW FILLING
IN ACROSS MUCH OF THE SNOWBELT. THE HEAVIEST SNOW EXPECTED TO BE
FOCUSED TOWARDS ERIE COUNTY BUT COULD SEE A NEED FOR ADVISORIES IN
SURROUNDING COUNTIES...POSSIBLY EXTENDING AS FAR WEST AS LAKE COUNTY
IF THE BAND SETS UP MORE SOUTHWEST/NORTHEAST. THERE IS UNCERTAINTY
IN BOTH THE PLACEMENT AND LONGEVITY OF THIS BAND WHICH WILL EFFECT
SNOWFALL TOTALS. SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR WILL BE
POSSIBLE IF IT SETS UP. ON TUESDAY WE WILL BE WATCHING FOR A LAKE
HURON CONNECTION ALTHOUGH IT APPEARS MOISTURE WILL BE DECREASING
AS THIS FEATURE TRIES TO DEVELOP. FOR NOW WILL CALL FOR MAINLY 3
TO 5 INCHES IN ASHTABULA/CRAWFORD PA COUNTIES.
SURFACE RIDGE BUILDS IN FROM THE SOUTHWEST ON TUESDAY NIGHT AND SNOW
WILL DIMINISH QUICKLY. A TROUGH WILL LIFT ACROSS NW OHIO AHEAD OF AN
APPROACHING LOW PRESSURE SYSTEM ON CHRISTMAS DAY BUT MOISTURE WILL
BE LIMITED. WILL CARRY A CHANCE OF SNOW SHOWERS...HIGHEST POPS IN
THE NW BUT NOT EXPECTING ANY ACCUMULATION. THIS WILL BE FOLLOWED BY
A QUICK BUT LIGHT BURST OF SNOW ON WEDNESDAY NIGHT AS THE ASSOCIATED
COLD FRONT PUSHES SOUTH.
TEMPERATURES WILL DIP INTO THE TEENS TONIGHT FOR INTERIOR PORTIONS
OF NW AND NORTH CENTRAL OHIO. TEMPERATURES WILL STRUGGLE TO RECOVER
ON TUESDAY WITH HIGHS IN THE LOW TO MID 20S. HIGHS WILL WARM A
FEW MORE DEGREES ON CHRISTMAS WITH HIGHS IN THE UPPER 20S.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
LOOKS TO BE RATHER SEASONABLE IN THE EXTENDED PORTION OF THE
FORECAST. THE MODELS LOOK SIMILAR WITH A GENERAL FLAT TROUGH OVER
THE GREAT LAKES AND VARIOUS SHORT WAVES AND THEIR ASSOCIATED
TROUGHS/FRONTS MOVING THROUGH. MADE OUR FORECAST A LITTLE WARMER
BY THE END OF THE WEEK AS IT SEEMS MOST OF THE ARCTIC AIR WILL GET
FLUSHED OUT AND A MILDER SOUTHWEST FLOW WILL DEVELOP FOR A COUPLE
OF DAYS AHEAD OF A STRONGER COLD LATE IN THE PERIOD. THE MODELS
DIFFER A BIT ON THE TIMING OF THE FRONT. THE GFS IS FASTER WITH A
FRONTAL PASSAGE ON SUNDAY WITH THE ECMWF SUNDAY NIGHT.
PRECIPITATION DURING THE PERIOD SEEMS INSIGNIFICANT UNTIL PERHAPS
SUNDAY/SUNDAY NIGHT WITH THE COLD FRONT. HIGHS IN THE 20S
FRIDAY...30S SATURDAY AND SUNDAY.
&&
.AVIATION /12Z MONDAY THROUGH FRIDAY/...
A LITTLE RAIN/SNOW/DRIZZLE COULD LINGER TOWARD THE OH/PA BORDER
EARLY THIS MORNING AS THE LAST OF THE SYNOPTIC UPWARD MOTION
SLIDES ENE. SOME LAKE EFFECT/LAKE ENHANCED SNOW SHOWERS WILL
DEVELOP OFF LAKE ERIE THIS MORNING WHICH WILL AFFECT MAINLY KERI
AND KYNG THROUGH EARLY AFTERNOON. DRIER AIR WILL SPREAD INTO NW
OHIO THIS AFTERNOON AND CEILINGS SHOULD IMPROVE TO VFR. THE NEXT
CLIPPER WILL COME QUICKLY. AREAS OF LIGHT SNOW WILL SPREAD ACROSS
N OH/NW PA EARLY TUE MORN WITH CEILINGS DROPPING TO MVFR AND AREAS
OF IFR VISIBILITIES.
.OUTLOOK...NON VFR CONDITIONS NE OH/NW PA INTO TUESDAY EVENING.
NON VFR ALSO POSSIBLE THURSDAY IN SNOW SHOWERS.
&&
.MARINE...
A MODERATE SOUTHWEST FLOW WILL BECOME NORTHWEST ON TUESDAY AS A
TROUGH SLIDES ONSHORE. WAVES WILL BE MARGINAL FOR A SMALL CRAFT
ADVISORY...2 TO 4 FEET TODAY...BUT THEY SHOULD BUILD ABOVE SMALL
CRAFT CRITERIA ON TUESDAY. HIGH PRESSURE WILL BUILD IN TUESDAY NIGHT
AND WEDNESDAY AND THE FLOW WILL BACK TO THE SOUTH AND SOUTHWEST. THE
SOUTH TO SOUTHWEST WIND WILL BECOME BRISK BY THURSDAY ALTHOUGH THE
LARGER WAVES WILL OCCUR ON THE CANADIAN SIDE OF THE LAKE AND UP
TOWARD BUFFALO. WE WILL LIKELY NEED A SMALL CRAFT CRITERIA BY
THURSDAY. WINDS AND WAVES WILL VEER MORE TOWARD THE WEST AND
NORTHWEST BY FRIDAY AS A COLD FRONT CROSSES THE LAKE AND A SMALL
CRAFT ADVISORY WILL LIKELY REMAIN IN EFFECT UNTIL THE WEEKEND.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...LAKE EFFECT SNOW WATCH FROM LATE TONIGHT THROUGH TUESDAY
EVENING FOR PAZ001-002.
MARINE...NONE.
&&
SYNOPSIS...KEC
NEAR TERM...KEC/ADAMS
SHORT TERM...KEC
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIKHazardous weather outlook, Dec 23, 5:35 AM EST, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 535 AM EST MON DEC 23 2013 PAZ001-002-241045- NORTHERN ERIE-SOUTHERN ERIE- 535 AM EST MON DEC 23 2013 ...LAKE EFFECT SNOW WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WATCH. A FLOOD WARNING CONTINUES AS RIVERS AND CREEKS ARE RUNNING HIGH WITH STANDING WATER IN LOW LYING AREAS. WATER WILL CONTINUE TO SLOWLY RECEDE TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ012>014-089-PAZ003-241045- LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-CRAWFORD PA- 535 AM EST MON DEC 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A FLOOD WARNING CONTINUES AS RIVERS AND CREEKS ARE RUNNING HIGH WITH STANDING WATER IN LOW LYING AREAS. WATER WILL CONTINUE TO SLOWLY RECEDE TODAY. LAKE EFFECT SNOW WILL DEVELOP LATE TONIGHT WITH THE POTENTIAL FOR PERIODS OF MODERATE TO HEAVY SNOW ALONG THE LAKE ERIE SHORELINE. LAKE EFFECT SNOW ADVISORIES MAY BE NEEDED FOR A PORTION OF THE AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LAKE EFFECT SNOW WILL INCREASE AND PUSH INLAND ACROSS THE SNOWBELT ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>011-017>023-027>033-036>038-047-241045- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 535 AM EST MON DEC 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. A FLOOD WARNING CONTINUES AS RIVERS AND CREEKS ARE RUNNING HIGH WITH STANDING WATER IN LOW LYING AREAS. WATER WILL CONTINUE TO SLOWLY RECEDE TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-241045- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 535 AM EST MON DEC 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 11:23 AM EST | Areal Flood Warning | CLE | Marion, Wyandot | 24 hr |
| Dec 23, 11:39 AM EST | Areal Flood Warning | CLE | Hancock, Ottawa, Sandusky, Seneca, Wood | 24 hr |
| Dec 23, 3:16 PM EST | Lake Effect Snow Advisory | CLE | Ashtabula | 31 hr |
| Dec 23, 4:08 AM EST | Lake Effect Snow Watch | CLE | Erie | 11 hr |
| Dec 23, 11:45 AM EST | Areal Flood Warning | CLE | Crawford | 48 hr |
| Dec 23, 3:16 PM EST | Lake Effect Snow Warning | CLE | Erie | 31 hr |
Nearby
Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.